Jacobi-type block matrices corresponding to the two-dimensional moment problem: polynomials of the second kind and Weyl function

  • M. Ye. Dudkin
  • V. I. Kozak

Abstract

We continue our investigations of Jacobi-type symmetric matrices corresponding to the two-dimensional real power moment problem. We introduce polynomials of second kind and the corresponding analog of the Weyl function.
Published
25.04.2016
How to Cite
Dudkin, M. Y., and V. I. Kozak. “Jacobi-Type Block Matrices Corresponding to the Two-Dimensional Moment Problem: Polynomials of the Second Kind and Weyl Function”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 4, Apr. 2016, pp. 495-0, http://umj.imath.kiev.ua/index.php/umj/article/view/1855.
Section
Research articles